| Catalog Number |
2C8864 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that approximately four (4) to five (5) clearlink system buretrol solution sets were leaking from an unspecified location.This was discovered during setup/preparation prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device and a companion sample were provided for evaluation.The rest of the reported affected samples were not returned.Visual inspection on the returned samples did not identify any abnormalities that could have contributed to the reported condition.Pressure testing was performed, and no leak was noted in the sets.Pull test was performed, and no separation was noted.The reported condition was not verified.The returned samples were determined to be conforming products.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.